Non-commutative Markov Approximations

Gough, J., 2001. Non-commutative Markov Approximations. Doklady Mathematics, 64 (1), pp. 112-116.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Doklady Mathematics
Creators: Gough, J.
Date: 2001
Volume: 64
Number: 1
Divisions: Schools > School of Science and Technology
Record created by: EPrints Services
Date Added: 09 Oct 2015 10:29
Last Modified: 19 Oct 2015 14:32

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year